Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 102, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 5, 2015, 12:10 AM MDT for El Paso County, Colorado. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2015, 12:10 AM MDT (06:10 UTC)
- Expired
- Jun 5, 2015, 12:45 AM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 61 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 12:24 AM MDT | HAIL 1 | 2 Nne Security, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 6.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 945 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 2145 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
440 WUUS55 KPUB 050610 SVRPUB COC041-050645- /O.NEW.KPUB.SV.W.0102.150605T0610Z-150605T0645Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 1210 AM MDT FRI JUN 5 2015 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 1245 AM MDT * AT 1210 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STRATMOOR...OR NEAR COLORADO SPRINGS...MOVING NORTHEAST AT 5 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...FOUNTAIN...PETERSON AFB...STRATMOOR...FORT CARSON...SECURITY-WIDEFIELD...SECURITY AND CIMARRON HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3867 10478 3875 10491 3896 10479 3880 10455 TIME...MOT...LOC 0610Z 222DEG 6KT 3876 10481 HAIL...1.25IN WIND...<50MPH $$ KT
4 follow-up statements
561
WWUS55 KPUB 050618
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1218 AM MDT FRI JUN 5 2015
COC041-050645-
/O.CON.KPUB.SV.W.0102.000000T0000Z-150605T0645Z/
EL PASO CO-
1218 AM MDT FRI JUN 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR WEST CENTRAL EL PASO COUNTY...
AT 1218 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER THE NORTHERN
PORTION OF FORT CARSON...OR NEAR COLORADO SPRINGS...MOVING EAST AT 5
MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...PETERSON AFB...STRATMOOR...FORT
CARSON...SECURITY-WIDEFIELD...SECURITY AND CIMARRON HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3867 10478 3875 10488 3896 10479 3880 10455
TIME...MOT...LOC 0618Z 250DEG 6KT 3875 10479
HAIL...1.50IN
WIND...<50MPH
$$
KT934
WWUS55 KPUB 050626
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1226 AM MDT FRI JUN 5 2015
COC041-050645-
/O.CON.KPUB.SV.W.0102.000000T0000Z-150605T0645Z/
EL PASO CO-
1226 AM MDT FRI JUN 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR WEST CENTRAL EL PASO COUNTY...
AT 1224 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STRATMOOR...
OR NEAR COLORADO SPRINGS...MOVING NORTHEAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...PETERSON AFB...STRATMOOR...FORT
CARSON...SECURITY-WIDEFIELD...SECURITY AND CIMARRON HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3867 10478 3875 10488 3896 10479 3880 10455
TIME...MOT...LOC 0624Z 230DEG 7KT 3876 10477
HAIL...1.75IN
WIND...<50MPH
$$
KT765 WWUS55 KPUB 050632 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1232 AM MDT FRI JUN 5 2015 COC041-050645- /O.CON.KPUB.SV.W.0102.000000T0000Z-150605T0645Z/ EL PASO CO- 1232 AM MDT FRI JUN 5 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT FOR WEST CENTRAL EL PASO COUNTY... AT 1231 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SECURITY...OR NEAR COLORADO SPRINGS...MOVING NORTHEAST AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. AT 1224 AM...HAIL 1 INCH IN DIAMETER WAS REPORTED 2 MILES NORTH NORTHEAST OF SECURITY. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...FOUNTAIN...PETERSON AFB...STRATMOOR...FORT CARSON...SECURITY-WIDEFIELD...SECURITY AND CIMARRON HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3867 10478 3875 10488 3896 10479 3880 10455 TIME...MOT...LOC 0631Z 235DEG 9KT 3876 10474 HAIL...1.00IN WIND...<50MPH $$ KT
650
WWUS55 KPUB 050639
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1239 AM MDT FRI JUN 5 2015
COC041-050649-
/O.EXP.KPUB.SV.W.0102.000000T0000Z-150605T0645Z/
EL PASO CO-
1239 AM MDT FRI JUN 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL EL PASO COUNTY
WILL EXPIRE AT 1245 AM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3867 10478 3875 10488 3896 10479 3880 10455
TIME...MOT...LOC 0636Z 222DEG 6KT 3876 10474
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 11:50 PM MDT, 20 minutes earlier.
Area forecast discussion, Jun 4, 11:50 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1150 PM MDT THU JUN 4 2015 .UPDATE... ISSUED AT 1138 PM MDT THU JUN 4 2015 COLORADO SPRINGS AREA...A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS DEVELOPED FROM SOUTH OF MANITOU SPRINGS...NORTH TOWARDS BLACK FOREST. HAIL TO ONE INCH IN DIAMETER HAS BEEN REPORTED WITH THESE STORMS. IN ADDITION...TRAINING OF CELLS COULD LEAD TO LOCALIZED FLASH FLOODING...ESPECIALLY ALONG AND WEST OF I-25. ELSEWHERE...STILL A MESS OF BOUNDARIES AND MOISTURE ACROSS SOUTHEASTERN COLORADO. A FEW CELLS HAVE TRIED TO FIRE AND HAVE QUICKLY DISSIPATED. AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT OVER THE NEXT FEW HOURS GIVEN THE SET UP. MOZLEY UPDATE ISSUED AT 910 PM MDT THU JUN 4 2015 COMPLICATED SCENARIO ACROSS THE EASTERN PLAINS FOR THE REST OF TONIGHT. HIGH-RES MODELS ARE ALL OVER THE PLACE WITH EXPECTED CONVECTION. THE MAIN FEATURES ARE AN OUTFLOW BOUNDARY FROM KCOS SOUTHEAST TO NEAR THATCHER...AND A RETREATING DRYLINE ACROSS THE FAR EASTERN PLAINS. BOUNDARY LAYER MOISTURE IS STILL IN PLACE AND MUCAPES ARE STILL RUNNING AROUND 3000 J/KG OVER THE PLAINS. RADAR HAS CELLS OVER NORTHERN EL PASO COUNTY...AND STRETCHING ALONG HIGHWAY 50 IN PROWERS COUNTY. GIVEN THE CONDITIONS...LARGE HAIL AND LOCALLY HEAVY RAINFALL LOOK TO BE THE PRIMARY THREATS IF AND WHERE STORMS GET GOING. SEVERE WEATHER WILL REMAIN POSSIBLE THROUGH 3 AM. FOR NOW...HAVE THE HIGHEST POPS OVER EL PASO COUNTY AND NORTH OF HIGHWAY 50...BUT GIVEN THE BOUNDARIES ACROSS THE REGION...CELLS HAVE THE POSSIBILITY TO POP JUST ABOUT ANYWHERE ACROSS THE PLAINS. MOZLEY UPDATE ISSUED AT 555 PM MDT THU JUN 4 2015 NORTHEAST EL PASO COUNTY...A VERY STRONG SUPERCELL THUNDERSTORM IS MOVING SOUTH ACROSS NORTHEAST EL PASO COUNTY AND A TORNADO IS ON THE GROUND JUST SOUTH OF SIMLA...AND DRIFTING SOUTH-SOUTHEAST. THIS IS A CONFIRMED TORNADO. TAKE SHELTER IF YOU ARE IN EXTREME NORTHEAST EL PASO COUNTY. HAIL TO THE SIZE TENNIS BALLS IS ACCOMPANYING THIS STORM. ELSEWHERE...REDUCED POPS ACROSS THE PLAINS. ISOLATED THUNDERSTORMS MAY BE POSSIBLE THROUGH MIDNIGHT...MAINLY NORTH OF HIGHWAY 50 BUT THE THREAT LOOKS EXTREMELY SMALL. WE WILL CONTINUE TO MONITOR THE SEVERE THUNDERSTORM PRODUCING A TORNADO AS IT TRACKS SLOWLY SOUTH-SOUTHEAST ALONG THE EL PASO COUNTY AND ELBERT COUNTY BORDER. MOZLEY && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 256 PM MDT THU JUN 4 2015 NEAR/SHORT TERM METEOROLOGICAL CHALLENGES INCLUDE POPS...INCLUDING THE POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL AND TEMPERATURES. FORECAST DISTRICT CURRENTLY GRACED BY NEAR TO SLIGHTLY ABOVE EARLY JUNE CLIMATOLOGICAL TEMPERATURES...VARIABLE CLOUDS...BASICALLY LOW GRADE GRADIENT WINDS AND SOME HEALTHY RADAR RETURNS JUST TO THE NORTH OF EL PASO COUNTY. RECENT REAL-TIME DATA...COMPUTER SIMULATIONS AND FORECAST MODEL SOUNDINGS INDICATE THAT SOMEWHAT UNSETTLED CONDITIONS SHOULD BE NOTED DURING THE SHORT-TERM...INITIALLY OVER EASTERN SECTIONS TONIGHT AND THEN OVER MANY LOCATIONS BY FRIDAY AFTERNOON. WILL KEEP A WARY EYE FOR SEVERE THUNDERSTORM POTENTIAL...PRIMARILY OVER EASTERN SECTIONS FROM LATE THIS AFTERNOON INTO TONIGHT AS IMPRESSIVE MOST UNSTABLE SPC CAPE VALUES NEAR 5000 J/KG...MOST UNSTABLE LIS NEAR -10C NOTED AND EFFECTIVE BULK SHEARS AROUND 30 KNOTS ARE NOTED. HAVE ADDED SEVERE WORDING TO SEVERAL EASTERN COUNTIES FROM LATER THIS AFTERNOON INTO TONIGHT TO ACCOUNT FOR THE SEVERE POTENTIAL. THEN AS CLOSED UPPER LOW MOVES ACROSS SOUTHERN CALIFORNIA BY 00Z SATURDAY...HAVE DEPICTED A ROUND OF SHOWERS AND THUNDERSTORMS ACROSS MANY SECTIONS OF THE FORECAST DISTRICT...ESPECIALLY DURING FRIDAY AFTERNOON AND EVENING. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS AGAIN POSSIBLE OVER EASTERN SECTIONS. FINALLY...NEAR TO ABOVE SEASONAL EARLY JUNE MINIMUM AND MAXIMUM TEMPERATURES ARE EXPECTED TO CONTINUE OVER THE MAJORITY OF THE FORECAST DISTRICT DURING THE NEAR/SHORT-TERM IN COMBINATION WITH BASICALLY LOW-GRADE GRADIENT WINDS. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 256 PM MDT THU JUN 4 2015 ...ACTIVE WX PATTERN TO CONTINUE WITH HEAVY RAINS AND SVR WX THREAT... THE PATTERN WILL REMAIN BUSY THIS PERIOD AS MOISTURE FROM TWO EAST PACIFIC TROPICAL CYCLONES ENTER INTO OUR WEATHER PATTERN. THIS WILL BRING A THREAT OF HEAVY RAINS...ESPECIALLY TO THE MTNS ALONG THE CONTDVD. SOME HEAVY RAIN WILL ALSO BE POSSIBLE OVER THE PLAINS...ESPECIALLY SUNDAY. IN ADDITION...SHEAR AND CAPE WILL WILL BE SUFFICIENT FOR STRONG TO SEVERE STORMS...ESPECIALLY DURING THE FIRST PART OF THIS EXTENDED PERIOD. FRIDAY NIGHT... SHORT WAVE EMBEDDED IN THE MODEST SW FLOW OVER THE REGION WILL BE MOVING ACROSS THE REGION. SHOWERS AND STORMS WILL BE ONGOING AT 00Z SAT BUT SHOULD BE DECREASING FROM SW TO NE AS THE EVENING PROGRESSES. WITH SUFFICIENT CAPE AND SHEAR IN PLACE...EXPECT ANOTHER ROUND OF STRONG TO SVR STORMS ON THE PLAINS. SATURDAY... MOISTURE FROM BOTH OF THE PACIFIC TC'S WILL BE OVER THE REGION ON THIS DAY. MTNS...ESPECIALLY ALONG THE CONTDVD WILL LIKELY SEE PERIODS OF HEAVY RAIN ON THIS DAY...AND FLOODING WILL BE A CONCERN...ESPECIALLY ON THE MINERAL COUNTY BURN SCARS. THE PLAINS ARE EXPECTED TO BE A BIT DRIER IN THE LLVLS THIS DAY AS THE BOUNDARY WHICH HAS BEEN ALONG THE CO/NM BORDER THE LAST COUPLE OF DAYS WILL BE LIFTING N AND WILL LIKELY BE NORTH OF THE CWA. WITH DRIER AIR IN PLACE AND LIMITED SHEAR...TSRA INTENSITY AND AMOUNTS WILL BE ISOLATED TO SCTD AT BEST. SUNDAY... DEEP MOISTEN WILL BE LINGERING OVER THE REGION...ESPECIALLY THE S MTNS AND PLAINS. IN ADDITION...A COOL FRONT WILL HAVE CROSSED THE PLAINS AND MOST OF THE LOWER ELEVATIONS WILL BE IN AN UPSLOPE COMPONENT...SO LLVL MOISTURE WILL BE HIGHER THAN ON SATURDAY. IN ADDITION...A RELATIVELY STRONG JET WILL BE OVER THE REGION...> 80 KNTS...AND THIS WILL CONTRIBUTE TO LONG HODOGRAPHS OVER THE PLAINS. IN ADDITION...CAPE VALUES WILL LIKELY BE IN THE 1000-2000 RANGE. GIVEN THESE TWO PARAMETERS IN PLACE...SVR THREAT WILL BE POSSIBLE ONCE AGAIN ON THE PLAINS. IN ADDITION...WITH PLENTY OF MOISTURE AVAILABLE THROUGHOUT THE COLUMN...LOCALLY HEAVY RAINS WILL BE POSSIBLE ACROSS THE S MTNS AND PLAINS...WITH THE GUIDANCE FAVORING THE PIKE PEAK REGION. WALDO BURN SCAR WILL BE A CONCERN ON THIS DAY. MONDAY-WEDNESDAY... SUBTROPICAL JET WILL CONTINUE OVER REGION THROUGH THE PERIOD. THIS SHOULD SHUNT THE DEEPER MOISTURE ASSOCIATED WITH TC BLANCA TO OUR SOUTH DURING THIS PERIOD. HOWEVER...REMNANT LLVL MOISTURE WILL BE IN PLACE...ESPECIALLY MONDAY...AND SHEAR WILL BE CONTINUE TO FAVOR ORGANIZED SVR CONVECTION. AND STORMS SHOULD BE MORE ISOLATED AS LLVL MOISTURE WILL NOT BE AS WIDESPREAD. \/HODANISH && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1116 PM MDT THU JUN 4 2015 KALS...VFR CONDITIONS THROUGH TONIGHT INTO FRIDAY MORNING. SHOWERS AND THUNDERSTORMS WILL DEVELOP BY LATE MORNING OVER THE MOUNTAINS AND SPREAD ACROSS THE SAN LUIS VALLEY THROUGH THE AFTERNOON AND EVENING. SOUTHERLY WINDS WILL ALSO BE GUSTY TO NEAR 25 KTS FRIDAY AFTERNOON. KCOS...CIGS WILL LOWER TONIGHT TO NEAR 2 KFT AND WILL PERSIST INTO FRIDAY MORNING. THERE IS ALSO THE POSSIBILITY OF AN ISOLATED THUNDERSTORM THROUGH 08Z...BUT SHOULD NOT IMPACT THE TERMINAL. LOW CIGS WILL DISSIPATE FRIDAY MORNING WITH VFR CONDITIONS BY MID MORNING. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND WILL LIKELY IMPACT THE TERMINAL AFTER 20Z. KPUB...CIGS WILL LOWER TO AROUND 3 KFT BY 08Z AND PERSIST INTO FRIDAY MORNING. EXPECT CIGS TO DISSIPATE DURING THE MORNING HOURS WITH SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR FRIDAY AFTERNOON AFTER 21Z. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MOZLEY SHORT TERM...77 LONG TERM...HODANISH AVIATION...MOZLEY
Hazardous weather outlook, Jun 4, 9:26 PM MDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 926 PM MDT THU JUN 4 2015 COZ058>089-093>099-060330- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 926 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT THE THREAT OF SEVERE WEATHER WILL REMAIN IN PLACE ACROSS THE EASTERN PLAINS THROUGH 3 AM...MAINLY OVER EL PASO COUNTY AND NORTH OF HIGHWAY 50 ACROSS THE PLAINS. LARGE HAIL TO THE SIZE GOLF BALLS WILL BE THE PRIMARY THREAT IN ADDITION TO LOCALLY HEAVY RAINFALL AND LIGHTNING. COVERAGE WILL DEPEND HIGHLY ON BOUNDARIES SPREAD ACROSS THE AREA...AND JUST ABOUT ANYWHERE ON THE EASTERN PLAINS COULD POTENTIALLY SEE AN ISOLATED STRONG TO SEVERE STORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AVAILABLE MOISTURE WILL INCREASE ACROSS THE AREA ON FRIDAY AND PERSIST THROUGH SUNDAY...AS REMNANT MOISTURE FROM TROPICAL SYSTEMS NEAR THE SOUTHERN BAJA INTO THE REGION. THIS WILL LEAD TO GOOD CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH THE WEEKEND...WITH THE BEST COVERAGE OF STORMS EXPECTED OVER AND NEAR THE HIGHER TERRAIN. ALSO ON FRIDAY...A FEW STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE ACROSS PORTIONS OF THE SOUTHEASTERN COLORADO PLAINS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREATS. THE PRIMARY METEOROLOGICAL THREATS ACROSS THE AREA THROUGH THE WEEKEND WILL BE LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL...LEADING TO THE POTENTIAL FOR FLASH FLOODING OVER AND NEAR AREA BURN SCARS. DRIER AIR THEN STARTS TO WORK INTO WESTERN COLORADO ON MONDAY...WITH MORE ISOLATED AFTERNOON SHOWERS AND STORMS EXPECTED ACROSS WESTERN PORTIONS OF THE AREA INTO THE MIDDLE OF THE WEEK. HOWEVER...A COLD FRONT IS PROJECTED TO MOVE ACROSS THE EASTERN COLORADO PLAINS SUNDAY NIGHT...WITH MOIST LOW LEVEL UPSLOPE FLOW KEEPING CHANCES OF STRONG STORMS IN THE FORECAST ACROSS THE EASTERN MOUNTAINS AND PLAINS INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... 88/88
In the hours before
Local storm report, Jun 4, 6:10 PM MDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TORNADO 5 SE RAMAH 39.07N 104.10W
06/04/2015 EL PASO CO BROADCAST MEDIA
STILL ON GROUND
&&
KLTLocal storm report, Jun 4, 7:40 PM MDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
740 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 5 WSW CALHAN 39.01N 104.39W
06/04/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
PPLocal storm report, Jun 4, 7:41 PM MDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
741 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 5 WSW CALHAN 39.01N 104.39W
06/04/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
CORRECTED EVENT TIME
PPLocal storm report, Jun 4, 7:45 PM MDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
745 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 5 WSW CALHAN 39.01N 104.39W
06/04/2015 M1.50 INCH EL PASO CO TRAINED SPOTTER
&&
PPLocal storm report, Jun 4, 8:04 PM MDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
804 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 5 WSW CALHAN 39.01N 104.39W
06/04/2015 M1.50 INCH EL PASO CO TRAINED SPOTTER
0740 PM HAIL 5 WSW CALHAN 39.01N 104.39W
06/04/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
0604 PM TORNADO 5 SE RAMAH 39.07N 104.10W
06/04/2015 EL PASO CO BROADCAST MEDIA
STILL ON GROUND
0541 PM TORNADO 2 E RAMAH 39.12N 104.13W
06/04/2015 EL PASO CO BROADCAST MEDIA
LIFTED AT APPROXIMATELY 545 PM.
1133 PM HAIL 3 N ORDWAY 38.26N 103.76W
06/03/2015 M1.75 INCH CROWLEY CO LAW ENFORCEMENT
&&
PPLocal storm report, Jun 4, 11:30 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1130 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HAIL 2 WNW COLORADO SPRINGS 38.85N 104.85W
06/04/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
KAMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:09 PM MDT | Tornado Warning | PUB | El Paso | 21 min |
| Jun 4, 7:33 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 20 min |
| Jun 4, 11:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 52 min |
| Jun 5, 12:43 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| Jun 5, 2:01 PM MDT | Special Weather Statement | PUB | Las Animas | 59 min |
| Jun 5, 2:20 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 55 min |
| Jun 5, 2:28 PM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Jun 5, 2:33 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 30 min |
| Jun 5, 3:17 PM MDT | Special Weather Statement | PUB | Bent, Otero | 43 min |
| Jun 5, 3:51 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 24 min |
| Jun 5, 4:01 PM MDT | Special Weather Statement | PUB | 59 min | |
| Jun 5, 4:14 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 61 min |
| Jun 5, 4:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 33 min |
| Jun 5, 5:11 PM MDT | Special Weather Statement | PUB | Baca | 64 min |
| Jun 5, 5:12 PM MDT | Special Weather Statement | PUB | Kiowa | 63 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.